# SDR DALA2021032201640

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 81,929 hours, 37,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 LH SIDE, FRM 16, FITTING 7 : HOLE 3 HAS NDT INDICATIONS THAT REQUIRE HOLE MAINTENANCE. CORRECTIVE ACTION: REPAIRED PER PRI 590681-14AD REV 0, REV. 1 AND ERA 590681-14AD REV ORIGINAL. (1760312)
